Uniform convexity of Musielak-Orlicz spaces with Luxemburg’s norm

H. Hudzik

Commentationes Mathematicae (1983)

  • Volume: 23, Issue: 1
  • ISSN: 2080-1211

Abstract

top
The article contains no abstract

How to cite

top

H. Hudzik. "Uniform convexity of Musielak-Orlicz spaces with Luxemburg’s norm." Commentationes Mathematicae 23.1 (1983): null. <http://eudml.org/doc/291955>.

@article{H1983,
abstract = {The article contains no abstract},
author = {H. Hudzik},
journal = {Commentationes Mathematicae},
keywords = {},
language = {eng},
number = {1},
pages = {null},
title = {Uniform convexity of Musielak-Orlicz spaces with Luxemburg’s norm},
url = {http://eudml.org/doc/291955},
volume = {23},
year = {1983},
}

TY - JOUR
AU - H. Hudzik
TI - Uniform convexity of Musielak-Orlicz spaces with Luxemburg’s norm
JO - Commentationes Mathematicae
PY - 1983
VL - 23
IS - 1
SP - null
AB - The article contains no abstract
LA - eng
KW -
UR - http://eudml.org/doc/291955
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.